# SDR FDEA202213290071

- Difficulty date: December 9, 2022
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A6A7083
- Condition: Corroded
- Location: Bs 1130-1180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK, STA 6-70 TO 6-90, RBL 75, SEAT TRACK FLOOR SUPPORT LOBES, CORROSION   EVIDENT. REMOVED AND REPLACED CORRODED SEAT TRACK FROM STA 1130 - 1180 PER SRM 53-00-52-2R   FIG. 201, AND DWG. A6A7083. SEE JPF    "MAJOR REPAIR"  ORIG SUBMISSION DATE:  1/13/2023
